# SDR USAA020477

- Difficulty date: December 27, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,763 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 3 INCHES LONG, RIGHT SIDE STATION 867 STRINGER 24 RIGHT.  CUT OUT DAMAGE, INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01 FIG 202. (M)
